MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION
Model Number RFK-C101022S
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a cervical rfa, radiofrequency ablation, procedure the probe would not descend down the cannula, thereby causing the patient to be stuck more than once.The date of the event is unknown.No additional information was provided.

Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key10708104
Report Number3006630150-2020-05023
Device Sequence Number3931886
Product Code GXI
UDI-Device Identifier00813250012545
UDI-Public00813250012545
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/09/2022
Device Model NumberRFK-C101022S
Device Catalogue NumberRFK-C101022S
Device Lot NumberP754
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2020
Initial Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;